# SDR IPXA2018041528576

- Difficulty date: March 26, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114511
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER CARGO BAY,  LONGERON SPLICE 49R IS CRACKED AT BS 5-123.  REMOVED AND REPLACED THE LONGERON SPLICE IAW DWG A5A7114, AND SRM 51-33-01.
